Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 6 No. 2 (2020)
Vol. 6 No. 2 (2020)
Published:
2020-05-18
Articles
Bayesian Estimation of Shape Parameter of Erlang Distribution under Precautionary Loss Function
Himanshu Pandey, Kusum Lata Singh, Arun Kumar Rao
19-22
Requires Subscription
PDF
Study on History of Mathematics in Harappan Civilization
Sankar Prasad Mukherjee, Partha Karmakar, Debashish Deb
9-14
Requires Subscription
PDF
Forecasting of Rain Fall by Error-Trend-Season Model and Simulation by Microsoft Office Excel
A. Kanni Raj
23-26
Requires Subscription
PDF
View on GaG*- Homeomorphisms and *GaG -Homeomorphisms and their Properties
M. Vigneshwaran, V. Kokilavani, R. Devi
15-18
Requires Subscription
PDF
Algorithm for a PLSR Model and Use in Chemical Process. Case Study: A Fixed Bed Catalytic Reactor
Serny Klaus A, Ruette Fernando, Camacho Jose M
1-8
Requires Subscription
PDF